# SDR WVER2018040294501

- Difficulty date: March 23, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 19,473 hours, 18,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Part time: 19,473 hours, 18,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME CORRODED BETWEEN STRINGERS 26L TO 26R.
